How to help a child if he has poisoning from pills?

What is poisoning, to explain, probably, it makes no sense. We all perfectly imagine this, sometimes very serious, condition in which the patient has both nausea and vomiting, pain in the abdomen, diarrhea. You can poison with stale products, mushrooms, various chemical compounds and poisons. Today we will talk about the phenomenon of poisoning from pills, and analyze the rules for first aid in this case.poisoning from pills

Hide pills from children!

Most often, children are subject to this type of poisoning. In addition to the habit of trying everything “on the tooth”, babies can cause keen interest in bright cachets, similar to candy. And if the shell of the tablets turned out to be sweet, then the amount of medication eaten can be simply catastrophic!

How to determine what happened poisoning from pills?what to do in case of poisoning with pills

To notice the poisoning from the pills can not immediately. But attentive parents can pay attention tothat the child’s behavior has changed: he had just recently been cheerful and noisy, and then suddenly became sluggish, lay down, suddenly fell fast asleep and did not wake up, even if you wake him. Behavioral changes may be accompanied by unfamiliar smells from the mouth, pallor, respiratory depression, constriction or dilation of the pupils, as well as nausea, vomiting, and cramps. Check to see if there is an empty medication jar.

What to do in case of poisoning with pills?

  1. Be sure to calm down. Now the child needs your clear coordinated actions, not panic and fuss.
  2. Immediately call an ambulance.
  3. If possible, free the child’s mouth from the pills and wash it with water.
  4. In a child who has lost consciousness, pull out the tongue and hold it in order to prevent dropping and possible choking.
  5. If the child is more than 5 years old, try to induce vomiting. To do this, give it water and click on the root of the tongue with a spoon. Repeat this up to 3 times, last time give him 5 tablets of activated carbon with water, without causing vomiting. But do not do this if the child is unconscious! Do not induce vomiting if the baby drank some caustic substances containing acids, alkalis or petroleum products.In this case, the child needs to drink water in small portions of salt water (a tablespoon per liter of water) before arriving.
  6. If you find that the child drank the pill 5-6 hours ago, while it feels normal, make him a cold enema with cold water.
  7. Tuck the child. Make him a cold compress on his head, and try to find out exactly what means he drank in order to demonstrate the packaging to the visiting doctors.after poisoning the stomach hurts

What should I do if my stomach hurts after poisoning?

There is nothing surprising in this. After all, what happened is stress for the whole body. Therefore, some time after the poisoning from the pills, you need to give the stomach rest. For this you need to drink more (but not milk and not coffee).

Related news

How to help a child if he has poisoning from pills image, picture, imagery


How to help a child if he has poisoning from pills 12


How to help a child if he has poisoning from pills 24


How to help a child if he has poisoning from pills 83


How to help a child if he has poisoning from pills 73


How to help a child if he has poisoning from pills 7


How to help a child if he has poisoning from pills 12


How to help a child if he has poisoning from pills 21


How to help a child if he has poisoning from pills 43


How to help a child if he has poisoning from pills 70